# SDR SWAA2021052465653

- Difficulty date: April 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500C AFT FACE AND STR26L FWD CARGO COMPARTMENT / REPLACED ANGLE CLIP LOC. BS500C AFT FACE AND STR26L FWD CARGO COMPARTMENT PART NUMBER USED 143A7502U155 PO 2020-212944 IAW B737-700 SRM 51-10-02 ITEM 9 51-40-02 AND DWG 143A7505 REV.-
